The Ministry of Health denied the existence of a link between the vaccine against the coronavirus and certain deaths recorded in a number of citizens after receiving the vaccine.
In an answer to a question written by a parliamentary group, the ministry assured that the Moroccan Center for the fight against poisoning and pharmacovigilance was following what circulated on social networks and certain electronic sites about deaths and other symptoms following vaccine against covid, and ensured that investigations and analyzes concluded that there was no direct causal relationship between the mortality and the vaccine.
The ministry said these deaths were recorded in people with multiple chronic diseases, the elderly or suffering from infectious diseases or other pathological complications.
On the other hand, the Ministry of Health and Social Protection presented its toll of a death recorded in the city of Dcheira El Jihadia, located in the Souss-Massa region in the center.
And the case concerns a young man under the age of thirty, who was previously exposed to tuberculosis, according to the health ministry, which did not say whether the deceased was cured of the disease or not.
The ministry added that the deceased was addicted to cigarettes and cannabis and was vaccinated on October 29 and was admitted to hospital after experiencing pain in his legs, diarrhea, fatigue, hypertrophy of the ocular network and memory problems.
According to the Ministry of Health and Social Protection, this young man was transferred to the regional hospital of Agadir, where tests and analyzes showed that he had had a stroke, before dying on November 3. , adding that the causal relationship between his death and the vaccine was unclear, after further research.
It should be noted that a number of deaths have been recorded in a number of countries after taking the dose of AstraZeneca vaccine, which was responsible for cases of pulmonary thrombosis, but also cerebrovascular accidents (stroke) in some patients including, BBC radio presenter Lisa Shaw.